Be alert to drug-induced digestive diseases (1)

Navigation:Home > GI Medicine > Diarrhea > Be alert to drug-induced digestive diseases (1)

According to the statistical data, drug induced adverse reactions in the digestive tract is more common, accounting for about 20%~40% of all


According to the statistical data, drug induced adverse reactions in the digestive tract is more common, accounting for about 20%~40% of all adverse drug reactions. The incidence of drug-induced liver disease is second only to skin, mucosal damage and drug fever. Drug-induced liver disease accounted for 2% of patients with jaundice, and the incidence of drug-induced liver disease in outpatients was about one in every 100 thousand people in the hospital, with an incidence of about 1. At present, there are more than 600 kinds of drugs that damage the liver. In addition, some drugs can also cause drug-induced cholelithiasis, such as steroid contraceptives, ceftriaxone. Sucralfate, aluminum hydroxide, barium sulfate, etc. can also lead to drug-induced bezoar. Hydralazine, methyldopa can cause retroperitoneal fibrosis. The drug can cause a variety of gastrointestinal symptoms, such as nausea and vomiting, drug-induced drug-induced drug-induced diarrhea, abdominal pain, drug-induced jaundice, gastrointestinal symptoms caused by these drugs for drug-induced digestive organ damage diagnosis has important diagnostic value.

The mechanism of drug induced digestive system damage mainly has the following aspects.

1 drug side effects

The side effects of drugs are difficult to distinguish, depending on the severity of the reaction varies depending on the degree of. Side effects were mostly transient, and the therapeutic effect of drugs disappeared, and the adverse reactions disappeared. For example, nausea and vomiting caused by oral administration of some drugs, many drug side effects; but if the persistence of severe nausea and vomiting (bcg-mer cause vomiting), can cause the rupture of the esophagus, upper gastrointestinal bleeding, electrolyte disorders, malnutrition and other serious complications.

In general, drug toxicity refers to cells, tissues and organs can cause some functional or organic injury, such as long-term use of NSAID induced gastrointestinal mucosal hyperemia, erosion, serious ulcers can occur, such as bleeding and perforation, which is caused by drug toxicity. NSAID can not only interfere with the secretion function of gastric mucosal epithelial cells, damage the gastric mucosal barrier, but also inhibit the synthesis of prostaglandins. The degree of NSAID damage to gastrointestinal mucosa was related to the dosage, course of treatment and age. For example, carbon tetrachloride, paracetamol, adriamycin, isoniazid and other drugs in the liver by cytochrome P450 enzymes into drug metabolism, some toxic products, such as free radical and electrophilic radicals, oxygen radicals and molecules covalently bound or cause lipid peroxidation, which leads to the degeneration and necrosis of liver cells. Causes of drug-induced liver disease.

2 drug allergy

Some drugs can cause some patients with parenchymal organs of the digestive system (such as liver and pancreas) reaction and lead to organ tissue damage or dysfunction, increased abdominal pain, jaundice, liver dysfunction, enzymatic, can occur in severe acute hepatic necrosis, bleeding and necrotizing pancreatitis, accompanied by fever, rash and other allergic symptoms.

3 secondary reaction

The secondary response is not the effect of the drug itself, but the response of the drug. Such as broad-spectrum antibiotics can cause dysbacteriosis and double infection due to lack of certain vitamins, such as pseudomembranous colitis and fungal enteritis, immunosuppressive agents, glucocorticoids can also cause the reaction.

4 drug interactions

When two or more drugs are used in combination, the interaction of drugs is one of the main pathogenesis of drug-induced digestive diseases (). Aminoglycosides, tetracyclines, cephalosporin antibiotics, nonsteroidal anti-inflammatory drugs, such as sago for drugs can induce the anticoagulant effect of coumarin drugs strengthen caused hemorrhagic reactions, such as intestinal wall in the gastrointestinal tract, and peritoneal cavity, parenchymal and rectus internal bleeding.

5. Idiosyncratic reaction

The metabolic ability of normal people to isoniazid is different, divided into fast acetylation and slow acetylator. When taking the same dose of isoniazid, the former due to drug metabolism in vivo, generate more amount of hepatotoxic metabolite acetyl hydrazine was easy to cause liver damage; the latter due to isoniazid accumulation in the body, easily cause peripheral neuritis.

Glucose -6- phosphate dehydrogenase (G6PD) in vivo and reducing substances glutathione (GSH) is directly related to the generation of. Lack of G6PD function, the body is often insufficient GSH. The use of G6PD may lead to hemolytic anemia, which can lead to drug-induced jaundice.

6 carcinogenesis

Some drugs can make the cell chromosome damage caused by the abnormal growth of cells and tissues (including cancer), such as proton pump inhibitors omeprazole for long-term use, can cause gastric pheochromocytoma hyperplasia, gastric polyp hyperplasia, while the long-term application of cyproterone acetate induced liver tumor.

Cerebral Vascular Disease,Acne,Heart Disease,Deaf,Headache,Std,Condyloma Acuminatum,Fibroid,Pneumonia,Brain Trauma,。 Rehabilitation Blog 

Rehabilitation Blog @ 2018